American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47N50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Bojan Magajna. Sums of products of positive operators and spectra of L\"{u}ders operators. Proc. Amer. Math. Soc. 141 (2013) 1349-1360.
Abstract, references, and article information   
View Article: PDF

[2] Gerald Teschl. On the approximation of isolated eigenvalues of ordinary differential operators. Proc. Amer. Math. Soc. 136 (2008) 2473-2476. MR 2390515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pavel Kurasov and Andrea Posilicano. Finite speed of propagation and local boundary conditions for wave equations with point interactions. Proc. Amer. Math. Soc. 133 (2005) 3071-3078. MR 2159787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Aurelian Gheondea and Stanley Gudder. Sequential product of quantum effects. Proc. Amer. Math. Soc. 132 (2004) 503-512. MR 2022376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vladimír Palko. The weak convergence of unit vectors to zero in the Hilbert space is the convergence of one-dimensional subspaces in the order topology . Proc. Amer. Math. Soc. 123 (1995) 715-721. MR 1231302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Brian Jefferies. An operator bound related to Feynman-Kac formulae . Proc. Amer. Math. Soc. 122 (1994) 1191-1202. MR 1212283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1